Ask Experts Questions for FREE Help !
Ask
    abcdesarah's Avatar
    abcdesarah Posts: 2, Reputation: 1
    New Member
     
    #1

    Dec 22, 2012, 03:55 AM
    Please help.
    I used a skin lightening cream for a couple of years.. the results were amazing but eventually I ended up with enlarged pores on my cheeks. It was probably due to the steroids found in these creams. Is there any way to reverse the steroids effect? Will they get better on their own? I stopped using the cream immediately after seeing them.
    Fr_Chuck's Avatar
    Fr_Chuck Posts: 81,292, Reputation: 7691
    Expert
     
    #2

    Dec 22, 2012, 04:30 AM
    It should over time, return back to normal shade and color and pores. There may be some issues with spotting and discoloration as you stop using.
    abcdesarah's Avatar
    abcdesarah Posts: 2, Reputation: 1
    New Member
     
    #3

    Dec 27, 2012, 05:58 AM
    But I have heard once open pores appear they never really go entirely.. isn't that true?

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.



View more questions Search